# SDR ASAA2023031242314

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 3,033 hours, 911 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND NOT SUCCESSFUL: SEA RWY 16R WINDS 110@10 KNOTS WITH RUNWAY. ALL OPS NORMAL BUT AIRCRAFT DRIFTED LEFT OF CENTER PAST THRESHOLD AND TOUCHDOWN WAS 40FEET OF CENTER LINE ON UPWING SIDE OF RWY. GROUNDED - YES. PERFORMED B737-9 IFIM 22-11-00-810-D63 AIRPLANE DOES NOT ALIGN CORRECTLY WITH RUNWAY DURING APPROACH. ACCOMPLISHED LAND VERIFY TEST SUCCESSFULLY REF B737-9 AMM 22-11-00-700-801. PERFORMED GOOD HGS SYSTEM TEST. REF AMM HGS 6000 34-36-00.
